Alert archive / Mississippi / Freeze Warnings in 2011
Freeze Warning 3, NWS Jackson, MS
NWS Jackson, MS issued this freeze warning at Nov 10, 2011, 4:08 AM CST for 47 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Nov 11, 2011, 12:00 AM CST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2011, 4:08 AM CST (10:08 UTC)
- In effect from
- Nov 11, 2011, 12:00 AM CST
- Expired
- Nov 11, 2011, 8:00 AM CST
- In force
- 8 hr
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 10:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 923 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- -108 m²/s²
- 0-3 km storm-relative helicity
- -21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
348 WWUS74 KJAN 101008 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 408 AM CST THU NOV 10 2011 ...COLD TEMPERATURES EXPECTED LATE TONIGHT INTO FRIDAY MORNING... ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101815- /O.NEW.KJAN.FZ.W.0003.111111T0600Z-111111T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 408 AM CST THU NOV 10 2011 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. * TIMING: TEMPERATURES ACROSS THE ARKLAMISS REGION WILL DROP DOWN INTO THE MID AND UPPER 30S AFTER MIDNIGHT TONIGHT. MANY LOCATIONS WILL LATER FALL TO OR JUST BELOW THE FREEZING MARK FOR A FEW HOURS BEFORE 8 AM FRIDAY MORNING. CONFIDENCE IN FREEZING AND BELOW FREEZING TEMPERATURES IS HIGHEST IN SHELTERED AND RURAL AREAS. * IMPACTS: SHORT TERM EXPOSURE TO FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE NON HARDY VEGETATION. IN ADDITION...SOME PETS UNACCUSTOMED TO THE COLD COULD BE NEGATIVELY IMPACTED IF LEFT OUTDOORS THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 19
5 follow-up statements
910 WWUS74 KJAN 101648 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1048 AM CST THU NOV 10 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 110100- /O.CON.KJAN.FZ.W.0003.111111T0600Z-111111T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1048 AM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. * TIMING: TEMPERATURES ACROSS THE ARKLAMISS REGION WILL DROP DOWN INTO THE MID AND UPPER 30S AFTER MIDNIGHT TONIGHT. MANY LOCATIONS WILL LATER FALL TO OR JUST BELOW THE FREEZING MARK FOR A FEW HOURS BEFORE 8 AM FRIDAY MORNING. CONFIDENCE IN FREEZING AND BELOW FREEZING TEMPERATURES IS HIGHEST IN SHELTERED AND RURAL AREAS. * IMPACTS: SHORT TERM EXPOSURE TO FREEZING TEMPERATURES WILL HAVETHE POTENTIAL TO DAMAGE TENDER VEGETATION. IN ADDITION...SOME PETS UNACCUSTOMED TO THE COLD COULD BE NEGATIVELY IMPACTED IF LEFT OUTDOORS THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$
747 WWUS74 KJAN 102121 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 321 PM CST THU NOV 10 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 110530- /O.CON.KJAN.FZ.W.0003.111111T0600Z-111111T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 321 PM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CST FRIDAY. * TIMING: TEMPERATURES ACROSS THE ARKLAMISS REGION WILL DROP DOWN INTO THE LOWER TO MIDDLE 30S AFTER MIDNIGHT TONIGHT. MANY LOCATIONS WILL LATER FALL TO OR JUST BELOW THE FREEZING MARK FOR A FEW HOURS BEFORE 8 AM FRIDAY MORNING. CONFIDENCE IN BELOW FREEZING TEMPERATURES IS HIGHEST IN RURAL AREAS. * IMPACTS: SHORT TERM EXPOSURE TO FREEZING TEMPERATURES WILL HAVETHE POTENTIAL TO DAMAGE TENDER VEGETATION. IN ADDITION... SOME PETS UNACCUSTOMED TO THE COLD COULD BE NEGATIVELY IMPACTED IF LEFT OUTDOORS THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$
300 WWUS74 KJAN 110345 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 945 PM CST THU NOV 10 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111145- /O.CON.KJAN.FZ.W.0003.111111T0600Z-111111T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 945 PM CST THU NOV 10 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST FRIDAY. * TIMING: TEMPERATURES WILL CONTINUE TO FALL OVERNIGHT WITH MANY LOCATIONS FALLING TO OR JUST BELOW THE FREEZING MARK FOR A FEW HOURS BEFORE 8 AM FRIDAY MORNING. CONFIDENCE IN BELOW FREEZING TEMPERATURES IS HIGHEST IN RURAL AREAS WHERE SOME UPPER 20S ARE EXPECTED. * IMPACTS: SHORT TERM EXPOSURE TO FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE TENDER VEGETATION. IN ADDITION... SOME PETS UNACCUSTOMED TO THE COLD COULD BE NEGATIVELY IMPACTED IF LEFT OUTDOORS THROUGH THE NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ CME
607 WWUS74 KJAN 111000 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 400 AM CST FRI NOV 11 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111400- /O.CON.KJAN.FZ.W.0003.000000T0000Z-111111T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 400 AM CST FRI NOV 11 2011 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING. * TIMING: TEMPERATURES THIS MORNING AREA ALREADY AT OR JUST BELOW THE FREEZING MARK RESULTING IN A LIGHT FREEZE ACROSS THE AREA... ESPECIALLY IN RURAL AREAS. TEMPERATURES WILL GRADUALLY BEGIN TO WARM AFTER SUNRISE...AND ARE EXPECTED TO CLIMB ABOVE FREEZING AROUND 8 AM. * IMPACTS: SHORT TERM EXPOSURE TO FREEZING TEMPERATURES WILL HAVE THE POTENTIAL TO DAMAGE TENDER VEGETATION. IN ADDITION...SOME PETS UNACCUSTOMED TO THE COLD COULD BE NEGATIVELY IMPACTED IF LEFT OUTDOORS DURING THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ 19
098 WWUS74 KJAN 111403 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 803 AM CST FRI NOV 11 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111515- /O.EXP.KJAN.FZ.W.0003.000000T0000Z-111111T1400Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 803 AM CST FRI NOV 11 2011 ...FREEZE WARNING HAS EXPIRED... THE FREEZE WARNING IS NO LONGER IN EFFECT AS TEMPERATURES ARE WARMING ABOVE THE FREEZING MARK ACROSS THE AREA THIS MORNING. $$ 19
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this freeze warning went out at Nov 9, 8:15 PM CST, 7 hours 53 minutes earlier.
Area forecast discussion, Nov 9, 8:15 PM CST, 7 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON MS 815 PM CST WED NOV 9 2011 .SHORT TERM...GOING FORECAST IS IN GOOD SHAPE WITH SOLID CAA OCCURRING. ONLY CLOUDS OVERNIGHT WILL BE CIRRUS SPREADING OVER AS A STRONG JET STREAK CONTINUES TO PUSH ENE OVER THE REGION. ASIDE FROM A BELOW AVG THU FOR TEMPS...A COLD EARLY NOV MORNING WILL BE IN STORE FOR FRI. READINGS LOOK TO BOTTOM OUT AS SFC HIGH PRESSURE SETTLES OVER THE AREA. TEMPS LOOK TO RANGE FROM 27-33 DEGREES. A FREEZE WARNING WILL LIKELY BE NEEDED FOR ALL AREAS. FOR FRI AFTERNOON INTO THE WEEKEND...EXPECT A STEADY WARMING TREND AS RETURN FLOW TAKES SHAPE. /CME/ && .AVIATION...VFR CONDITIONS WILL EXIST THIS TAF PERIOD WITH THE ONLY CONCERN BEING WINDS ON FRI. NW/N WINDS WILL LINGER INTO MORNING WITH WINDS HOLDING AT 5-10 KTS. SPEEDS WILL INCREASE AFTER 14-15Z ON THU WITH 12-18 KTS SUSTAINED WINDS WITH GUSTS 20-25 KTS. THE STRONGEST WINDS MAY ACTUALLY OCCUR ACROSS THE E/SE AREAS. /CME/ && .PREV DISCUSSION... /ISSUED 350 PM CST WED NOV 9 2011/ DISCUSSION... TONIGHT THROUGH THURSDAY NIGHT...A CHILLY LOW LEVEL THERMAL TROUGH WILL SHIFT SOUTHEAST ACROSS THE LOWER MS VALLEY REGION AS WE GO THROUGH THE PERIOD. THERE WILL BE BOUNDARY LAYER MIXING TONIGHT WITH SOME MID/HIGH LEVEL COVER AND COLD ADVECTION...SO DO NOT EXPECT IDEAL NIGHTTIME COOLING CONDITIONS AND TEMPERATURES SHOULD STAY ABOVE FREEZING. WITH INCREASING SURFACE PRESSURE AND DECREASING PRESSURE GRADIENT OVER THE ARKLAMISS THURSDAY AFTERNOON...STRONG NIGHTTIME COOLING IS EXPECTED AS WE GO INTO THURSDAY NIGHT. THE SURFACE HIGH WILL BE SUPPRESSED AND CENTERED TO THE SOUTH WITH STRONGER WESTERLIES DEVELOPING TO THE NORTH...NOT THE MOST IDEAL SCENARIO...BUT ENOUGH TO ALLOW FOR A FREEZE OVER MOST OF THE FORECAST AREA. /EC/ LONG TERM...FRIDAY THROUGH NEXT WEDNESDAY... CONTINUED COOL AND DRY CONDITIONS WILL PREVAIL ON FRIDAY. HIGH PRESSURE WILL SHIFT TO THE EAST OF THE REGION WHILE THE FLOW ALOFT ACROSS THE SOUTHEAST UNITED STATES BECOMES MORE ZONAL. SOUTHERLY FLOW IN THE LOWER LEVELS OF THE ATMOSPHERE WILL CAUSE MOISTURE TO GRADUALLY INCREASE HEADING INTO THE WEEKEND...AND A WARMING TREND WILL BEGIN ACROSS THE FORECAST AREA THAT WILL CONTINUE RIGHT ON THROUGH TO NEXT WEEK. MODELS ARE CONSISTENT THAT RAIN CHANCES WILL BEGIN TO INCREASE AT THE START OF THE WORK WEEK AS AN UPPER LEVEL TROUGH IS PROGGED TO AFFECT THE REGION WHILE PUSHING A COLD FRONT AT LEAST INTO THE FORECAST AREA. THE SCENARIO FROM THE GFS HAS CHANGED ONCE AGAIN AS IT NOW BRINGS THE FRONT INTO THE REGION BUT STALLS IT OVER MY SOUTHEAST THROUGH MID-WEEK. MEANWHILE THE ECMWF HAS THE FRONT PUSHING THROUGH THE FORECAST AREA WITHOUT HANGING UP. THIS IS AGAIN DIFFERENT FROM LAST NIGHT'S RUN. AS A RESULT OF THESE RUN-TO-RUN INCONSISTENCIES BETWEEN BOTH THE GFS AND ECMWF...I'LL CONTINUE TO STICK WITH MEX MOS GUIDANCE DURING THE EXTENDED PERIOD. /19/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 42 59 32 66 / 0 0 0 0 MERIDIAN 40 60 27 65 / 0 0 0 0 VICKSBURG 39 60 28 67 / 0 0 0 0 HATTIESBURG 45 63 30 65 / 0 0 0 0 NATCHEZ 42 58 31 64 / 0 0 0 0 GREENVILLE 38 58 34 66 / 0 0 0 0 GREENWOOD 37 58 30 66 / 0 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && /CME/EC/19/
Hazardous weather outlook, Nov 9, 1:12 PM CST, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 112 PM CST WED NOV 9 2011 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 101915- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 112 PM CST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY A LIGHT FREEZE WILL BE POSSIBLE EARLY FRIDAY MORNING AS HIGH PRESSURE SETTLES OVER THE REGION IN THE PRESENCE OF CLEAR SKIES AND LIGHT WINDS. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. BK
Nearby
Freeze Warnings in Mississippi, 2011Freeze Warnings in Louisiana, 2011Freeze Warnings in Arkansas, 2011Every freeze warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.